# SDR REXA2019101490440

- Difficulty date: September 30, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 26RH IN STA. FS= 333 TO FS=349 AT MAIN AVIONICS COMPARTMENT.   THE STRINGER  WAS REPLACED FOR A NEW ONE PER CRJ 900 SRM 51-42-06-001-001-A01.
